What do you mean, you take 1/4 teaspoon of baking soda in water. You put it on your bloody arms or you drink it?? Does that stop the bruising and bleeding?
Member has chosen to not make this information public.
I have taken Omeprozole since 2008 for 8 years, only the 20mg once a day.because my engoscopy showed I had Barreitts Esophagus;. In 2016, it showed I had low dysplasia and the doctor put me on 40 mg a day. Then in Feb. 2017, my endoscopy showed I had high dysplasia, and I was put on 40mg twice a day, which I have taken until Sept. of this year. Now after four ablations, my BE has gone away as of Sept. and the Dr. said I could cut my dosage back to 40 mg once a day. I have never had serious heartburn or Gerd as others have described, and my thinking was that PPI was not not working well. But I tried to continue taking it as directed. – maybe missing a few times but not noticing any symptoms,. I remember noticing GERD when I had had an unusual big dinner – two or three courses with wine.- I would wake up after being a sleep and throw up. I would then take a zantac, get relief, go back to bed and a of course, I learned that I had to be careful about eating. I also leaned from my doctor at MDAnderson that I had a hiatel hernia that I had not beejn told before. by my other GI doctor.
But… the only adverse thing I can see that has resulted with my taking a PPI – (I take prontonix now) is I noticed that my skin became very thin and bruised looking and would even start bleeding without any reason that I could see. Now that I am back on one pill a day, that problem has cleared up and my arms look normal. Has anyone else taking Omeprozale or prontonix had this problem?
Mon, Jan 28 5:38pm · EXCESSIVE SALIVA for 2 yrs ~Not from GERD~ From gastroparesis? Help! in Digestive Health
I dont have that problem but I also was taking prontonix
40 mg twice a day. I found that the dose of medication made my skin on my arms very thin and it would start bleeding without my knowing why. When I was able to drop down to once a day, the problem stopped. I didn’t know what was causing until I came down to 40mg per day. Has anyone else had this problem with the medication?
Thanks for your reply. After reading your comments, I am going to be more careful.about taking my 40 mg pill of daily. It is easy to forget if having no symptoms Now I do still notice hoarseness, and being somewhat relieved, I am beginning to occasionally eat a bit of chocolate, fried foods, and fresh oranges and orange juice and hope it is not hurting my esophageus.
I have wondered if it makes any difference what PPI you are taking, I never thought previcid worked well for me and I did stop taking omerprazole and went on pantoprazole
I have been on PPIs for ten years and it worries me when I heard of the warnings. I had BE starting in 2008 and was told because of that, I must continue taking omeprazole ( I now take pantoprazole). I was increased from 20 mg daily to 40mg daily and then to twice a day until about three months ago. Now I am on 40 mg once a day, approved by my doctor. I cleared up the BE this year. However, I never did have much symptoms and now do not experience problems and wondered if I could go off them entirely. I watched and changed my diet and wonder if that is enough. However, I heard that there was such a thing as silent GERD so I am still a bit confused. I do forget sometimes now because I seem to e doing OK. I will be checked again in March Anybody have the same history?
I have never had a problem with the RFA ( ablations). I go home and rest and then by the next day I am fine. Perhaps my throat feels s little tight or different but there was no pain or real discomfort. I was quite concerned before I had them but I must say that it has not been something that hurts. I would say that it just feels tight and that goes away after a while. My voice seems a little hoarse however so that is one change I have noticed also my voice seems to be a bit raspy but I guess that is a small price to pay for trying to get rid of Barretts. .